# SDR CALA0100374

- Difficulty date: April 12, 2001
- Submitted: April 16, 2001
- Operation: Air carrier
- Aircraft: N16806
- Make and model: Doug DC-9-82
- Aircraft serial: 49260
- Aircraft time: 48,173 hours, 28,035 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT FLOOR PANEL AT STA 866 - 886 DELAMINATED AND FLOOR PANEL AT STA 886 - 946 DELAMINATED.  THE FLOOR PANELS WERE REPLACED IAW ECRA 5320-01265.
